# SDR COMA0770043

- Difficulty date: August 13, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 11,384 hours, 8,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00791
- Condition: Seized
- Location: A/C Bay
- Part time: 4,775 hours, 3,191 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5642 - SMOKE REPORTED ENTERING CABIN DURING TAXI.  DECLARED EMERGENCY, RETURNED TO BLOCK.  REPLACED RIGHT PACK (ACM).  NO FURTHER DEFECTS.
